# SDR CA150414002

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,849 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN SELECTING FLAP TO FULL, LEVER DISAGREE FOLLOWED BY SLAT LOW RATE MESSAGE APPEARED.  FULL FLAP EVENTUALLY ACHIEVED AND NORMAL LANDING PERFORMED.  RESET FLAP/SLAT SYSTEM IAW QRRG. OPS CHK NORMAL.  NO FURTHER DEFECTS.
